Matematicki Vesnik

Vol. 66, No. 3, 2014 · Contents

V. Baladze:
The (co)shape and (co)homological properties of continuous maps

R. M. El-Ashwah, M. K. Aouf, H. M. Zayed:
On certain subclass of analytic functions defined by convolution

M. N. Mukherjee, D. Mandal:
On countably nearly paracompact spaces

S. Kouachi:
Global existence and boundedness of solutions for a general activator-inhibitor model

M. S. Mahadeva Naika, S. Chandankumar, M. Harish:
On some new mixed modular equations involving Ramanujan's theta-functions

Sh. Trivedi, H. Chandra:
Some results on local spectral theory of composition operators on $l^p$ spaces

E. Ullah, T. Shah:
Trigonometric polynomial rings and their factorization properties

Ch. Weiss:
A note on modular curves and fundamental units of negative norm

H. Zariouh:
New version of property $(az)$

D. H. Nair, M. A. Pathan:
Compositions of Saigo fractional integral operators with generalized Voigt function

M. Elhodaibi, A. Jaatit:
On linear maps approximately preserving the approximate point spectrum or the surjectivity spectrum

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Apr 2014. Last modified: 6 May 2014.

© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition